# SDR DALA2020010407687

- Difficulty date: December 23, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 UPPER CABIN SEAT TRACK RBL 88 STA 1201-1439 IS CORRODED ALONG THE ENTIRE LENGTH. REPLACED SEAT TRACK. (LP1415508)
